MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG PROSTHESIS HEADS B; PROSTHESIS HEAD B, Ø 32 MM, NECK L= S, - 4 MM, TAPER 12/14, COCRMO

WALDEMAR LINK GMBH & CO. KG PROSTHESIS HEADS B; PROSTHESIS HEAD B, Ø 32 MM, NECK L= S, - 4 MM, TAPER 12/14, COCRMO
Model Number 128-832/01
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Defect in sealed edge in outer plastic package (customer).
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.
 
Event or Problem Description
Defect in sealed edge in outer plastic package [customer].

Brand Name
PROSTHESIS HEADS B
Common Device Name
PROSTHESIS HEAD B, Ø 32 MM, NECK L= S, - 4 MM, TAPER 12/14, COCRMO
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24510962
Report Number3004371426-2026-00015
Device Sequence Number9870316
Product Code JDG
UDI-Device Identifier04026575365166
UDI-Public04026575365166
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K953653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number128-832/01
Device Catalogue Number128-832/01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown